MAUDE Adverse Event Report: SMITH & NEPHEW, INC. MINI MOTOR DRIVE UNIT EP-1; SAW, POWERED, AND ACCESSORIES

SMITH & NEPHEW, INC. MINI MOTOR DRIVE UNIT EP-1; SAW, POWERED, AND ACCESSORIES
Catalog Number 7205357
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/28/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
It was reported a short circuit on the device.No patient involved as the failure was found before the surgery.There were no overheating, sparking , error message or smoke reported.
 
Additional Manufacturer Narrative
Additional information was received stating that the event did not result in an overheating, sparking, error message or smoking of the device.Additional information received by the manufacturer has identified that this event should be re-evaluated for mdr reporting.The reassessment determined that the issue does not meet the threshold for reporting and is a non-reportable event.This report was made based upon information which smith & nephew had not been able to investigate or verify prior to the required reporting date.

Brand Name
MINI MOTOR DRIVE UNIT EP-1
Common Device Name
SAW, POWERED, AND ACCESSORIES
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107 6512
MDR Report Key8520551
Report Number1643264-2019-00278
Device Sequence Number1885142
Product Code HAB
UDI-Device Identifier03596010251800
UDI-Public03596010251800
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number7205357
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/29/2019
Supplement Date Received by Manufacturer04/15/2019
Initial Report FDA Received Date04/16/2019
Supplement Report FDA Received Date05/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1